# SDR IXXA20240905060

- Difficulty date: September 1, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N353AZ
- Make and model: Boeing 767338
- Aircraft serial: 25198
- Aircraft time: 111,175 hours, 20,479 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Nut
- Condition: Loose
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE-DEPARTURE INSPECTIONS AND MAINTENANCE CREW REPORTED CAPTAIN'S WINDOW HANDLE IS BINDING WHEN MOVING FROM LOCKED TO UNLOCKED. PER BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 56-11-02 LOCKING NUT ON THE LOWER AFT LINK ARM LOOSE. ADJUSTMENT OF THE LINK ARM IAW BOEING 767-300 AIRCRAFT MAINTENANCE MANUAL 56-11-02 SATISFACTORY. NO ADDIITONAL FAULTS NOTED.
